# SDR DXTA2021111551760

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: REPEAT WRITE UP. MAIN DOOR HANDLE REMAINS STUCK A FEW INCHES BELOW THE UP POSITION. // SIGNOFF// CARRIED OUT CABIN DOOR LATCH STRIKER RIGGING IAW CE-680AS AMM 52-10-00-05 STEP 2. D (1) AND (2)
